# SDR ASAA2023052343717

- Difficulty date: May 23, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N918AK
- Make and model: Boeing 737-9
- Aircraft serial: 44083
- Aircraft time: 7,493 hours, 2,284 cycles
- Engine time: 7,493 hours, 2,284 cycles
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Deflector
- Part number: 2552M44P01
- Condition: Cracked
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFLECTOR CRACKS BEYOND LIMITS OF T.C # 72-220-00 #1 ENG ESN 603836 REF SUB TASK 72-00-00-211-007-G00 STEP 2 OF TASK CARD. GROUNDED - YES. PERFORMED TC PWRPL-72EA-25689-1. ACCOMPLISHED TC 72-220-00 FOR RE-EVALUATION AND AMM SUBTASK 72-00-00-211-G00. CONTINUE IN SERVICE FOR 250 CYCLES REF. AMM SUBTASK 72-00-00-211-007-G00 STEP (C)2)A) SEAMC DARWIN NOTIFIED CN#30007918
